Skip navigation
   
 
Scholarly Communication
Contacts

Ultraviolet properties of noncommutative non-linear sigma-models in two dimensions

Jack, I.; Jones, D.R.T and Mohammedi, N. (2001) Ultraviolet properties of noncommutative non-linear sigma-models in two dimensions. Physics Letters B, 520 (3-4). pp. 405-409. ISSN 0370-2693

[img]
Preview
PDF
116Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
145Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We discuss the ultra-violet properties of bosonic and supersymmetric noncommutative non-linear sigma-models in two dimensions, both with and without a Wess-Zumino-Witten term.

Item Type:Article
Additional Information:LTH 518. arXiv Number: arXiv:hep-th/0109015v3. Available online 11 October 2001. Issue: 15 November 2001.
Uncontrolled Keywords:3-LOOP BETA-FUNCTION; BACKGROUND-FIELD METHOD; ZUMINO-WITTEN MODEL; 2 DIMENSIONS; ALPHA-MODELS; TORSION; FINITENESS; TERM; RENORMALIZATION; REGULARIZATION
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(01)01171-6
Related URLs:
Refereed:Yes
Status:Published
ID Code:568
Deposited On:20 Aug 2008 09:30
Last Modified:20 May 2011 10:21

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students